RUS
ENG
Full version
JOURNALS
// Zapiski Nauchnykh Seminarov POMI
// Archive
Zap. Nauchn. Sem. LOMI,
1981
Volume 111,
Pages
177–179
(Mi znsl1795)
This article is cited in
9
papers
Properties of a matrix, inverse to a Hessenberg matrix
D. K. Faddeev
Abstract:
One describes the matrices which are inverses to nonsingular irreducible Hessenberg matrices.
UDC:
518.512
Fulltext:
PDF file (243 kB)
Cited by
English version:
Journal of Soviet Mathematics, 1984,
24
:1,
118–120
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025